Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 38, NWS Wilmington, OH

June 13, 2017Fayette County, Greene County, Madison County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 13, 2017, 8:49 AM EDT for Fayette County, Greene County, Madison County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 8:49 AM EDT (12:49 UTC)
Expired
Jun 13, 2017, 11:45 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, OH, Greene County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 35 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:52 AM EDTFLASH FLOOD1 Se Cedarville, OHHIGH WATER AT 72 AND TURNBULL ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WGUS51 KILN 131249
FFWILN
OHC047-057-097-131545-
/O.NEW.KILN.FF.W.0038.170613T1249Z-170613T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
849 AM EDT TUE JUN 13 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northwestern Fayette County in central Ohio...
  East central Greene County in west central Ohio...
  Southwestern Madison County in central Ohio...

* Until 1145 AM EDT.

* At 849 AM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another 1 to 2 
  inches possible. Runoff from this excessive rainfall will cause 
  flash flooding to occur.

* Some locations that will experience flooding include...
  Cedarville, Jamestown, New Jasper, South Solon, Rosemoor,
  Gladstone, Bell Center and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3977 8362 3972 8360 3962 8363 3966 8385
      3978 8384

$$

Hickman
2 follow-up statements
595 
WGUS71 KILN 131334
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
934 AM EDT TUE JUN 13 2017

OHC047-057-097-131545-
/O.CON.KILN.FF.W.0038.000000T0000Z-170613T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette OH-Greene OH-Madison OH-
934 AM EDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING FOR NORTHWESTERN FAYETTE...EAST CENTRAL
GREENE AND SOUTHWESTERN MADISON COUNTIES REMAINS IN EFFECT Until 1145
AM EDT...

At 934 AM EDT, radar indicated that thunderstorms had produced heavy
rain across the warned area. Up to three inches of rain have already 
fallen. The heavy rainfall is ending across the area. However, 
runoff from the earlier excessive rain will cause flash flooding to 
occur.

Some locations that will experience flooding include...
Cedarville, Jamestown, New Jasper, South Solon, Rosemoor, Gladstone,
Bell Center and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3977 8362 3972 8360 3962 8363 3966 8385
      3978 8384

$$

Hickman
663 
WGUS71 KILN 131432
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1032 AM EDT TUE JUN 13 2017

OHC047-057-097-131441-
/O.CAN.KILN.FF.W.0038.000000T0000Z-170613T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette OH-Greene OH-Madison OH-
1032 AM EDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING FOR NORTHWESTERN FAYETTE...EAST CENTRAL
GREENE AND SOUTHWESTERN MADISON COUNTIES IS CANCELLED...

Flood waters are receding and are no longer expected to pose a 
threat to life or property. Please continue to heed any road 
closures.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3977 8362 3972 8360 3962 8363 3966 8385
      3978 8384

$$

Hickman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 7:06 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 13, 7:06 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
706 AM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and moist air mass will remain in place across the region
through Thursday. This will lead to periods of thunderstorms
through mid week along with the possibility for locally heavy
rainfall.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Scattered thunderstorms have developed early this morning
across central portions of our fa. This is associated with the
nose of a very weak low level jet that is forecast to shift east
and weaken through mid morning. As a result, expect to see the
current activity persist through the pre dawn hours and then
possibly weaken/dissipate through mid morning.

As we warm into the mid to upper 80s through the day and with
dewpoints around 70, we will further destabilize later this
morning and into this afternoon. Forcing is weak but given the
instability, expect scattered thunderstorm development late
this morning and into this afternoon and will continue with
high chance pops across the area. Given the weak forcing, the
severe threat will be limited, but fairly high dcapes may
yield some isolated severe wind gusts. PWs will push up into
the 1.6 to 1.8 inch range through this afternoon which will put
us above the 90 percentile climatologically. Given the light
flow regime, slow moving storms and locally heavy rainfall will
be possible and will include a mention in the HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The higher res convective allowing models are fairly consistent
we should see a decreasing trend in the pcpn coverage by this
evening. However, with some lingering instabilities, will hang
on to a slight chance of pops through the overnight hours. Some
of the models are suggesting some developing showers and
thunderstorms late tonight into Wednesday morning along a low
level convergent boundary across western portions of our fa.
Will therefore allow for increasing chance pops across our west
through the morning hours and then have chance pops across the
entire fa through the afternoon as we further destabilize
through the day and a weakening boundary sags down across the
region. We will again be in a light flow regime so expect
locally heavy rainfall on Wednesday. Given the good instability,
we will also have the the possibility for isolated severe wind
gusts once again. Highs on Wednesday will be in the mid to upper
80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An active pattern through most of the long term will take hold as
multiple upper level disturbances move across the area with a cold
front pushing through late Sunday. Most of the long term will also
be characterized by warm/ above normal temperatures with
temperatures falling slightly below normal starting at the end of
the long term. This pattern of warm above normal temperatures this
week followed by a cooling trend starting next week has been
consistent with both the GEFS and GEPS showing falling height
anomalies by the beginning of next week.

Looking at the details, shows that an upper level low will open up
the long term near Manitoba and will be slowly pushing east with
upper level ridging beginning to take hold over northern Mexico. A
cold front will also be stalled across northeastern Ohio at this
time before starting to wash out. Wednesday night the chance of
showers and thunderstorms will remain, but coverage will likely
decrease in the evening as daytime heating is lost. Even overnight
though GFS forecast soundings do show some instability which will
allow the chance of precipitation to continue (along with PWATs
around 1.60"). Early Thursday morning, the upper level low over
Manitoba will allow pockets of PV to wash over the area. By Thursday
afternoon forecast soundings again destabilize with ML CAPE values
on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow
remains very weak at about 15kts and with PWATs approaching 1.70"
(above the 90th percentile for this time of year) heavy rain appears
to be the primary threat. Omega values also light up Thursday with
the passage of the PV. Given the upper level lift, high PWAT values,
and instability have nudged PoPs up for Thursday.

Thursday night into Friday there will likely be a break in the
precipitation at some time due to weak subsidence on the back side
of the departing shortwave. Drier air also temporarily filters in
Friday morning with PWATs falling to around 1.10". PWATs will begin
to tick upwards Friday afternoon with forecast soundings again
starting to destabilize. Overall am thinking spotty coverage Friday
afternoon with dry air remaining in forecast soundings, but given
the destabilization in the forecast soundings have kept low end PoP
chances in the forecast.

Saturday into Sunday the upper level low that was over Manitoba will
have pushed east into Ontario with a cold front extending southwest.
Forecast soundings continue to advertise the chance of rain Saturday
due to sufficient instability and moisture present. It should be
noted that models have struggled with exactly how to handle this
low, but the overall answer of a wet weekend appears to be becoming
clearer. The ECMWF actually brings a weak prefrontal system through
Saturday afternoon with the main cold front sweeping through late
Sunday/ early Monday. The GFS doesn't really have this second piece
of energy, but still pushes the cold front through around the same
time as the ECMWF and CMC. Monday, surface high pressure will build
in from the north with drying conditions.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
We are still seeing some spotty thunderstorms persisting this
morning so will just start with a VCTS at the northern TAF
sites. As we destabilize through late morning and into early
morning, expect thunderstorm activity to become more widespread
and will cover the most favorable time through early to mid
afternoon with a tempo group for thunder. Most of this activity
looks to be diurnally driven so will allow for pcpn to taper off
late this afternoon into early evening. A weak front will drop
down from the north later tonight and this could lead to a
chance of thunder toward the end of the TAF period for the
northern TAF sites but chance appears low enough at this point
to keep the mention out of the TAFs.

OUTLOOK...Thunderstorms possible Tuesday night through Thursday
and then again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, Jun 13, 4:01 AM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
401 AM EDT Tue Jun 13 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-141100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
401 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall and isolated damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 13, 2:50 AM EDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
250 AM EDT TUE JUN 13 2017

INZ058-066-130715-
Fayette IN-Franklin IN-
250 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND SOUTHWESTERN
FAYETTE COUNTIES UNTIL 315 AM EDT...

At 250 AM EDT, radar indicated a strong thunderstorm near Lake
Santee, moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Brookville, Oldenburg, Lake Santee, Blooming Grove, Metamora, St.
Leon, Laurel, Cedar Grove, Mount Carmel, Andersonville, Mounds State
Recreation Area, Hamburg, Mixersville, Sharptown, Peppertown, New
Trenton, Saint Peter and Buena Vista.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3953 8504 3952 8503 3952 8495 3951 8482
      3948 8482 3930 8490 3931 8513 3935 8530
      3956 8530
TIME...MOT...LOC 0650Z 291DEG 12KT 3945 8527
Special weather statement, Jun 13, 3:14 AM EDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
314 AM EDT TUE JUN 13 2017

INZ066-073-074-130745-
Franklin IN-Ripley IN-Dearborn IN-
314 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHEASTERN RIPLEY
AND NORTHEASTERN DEARBORN COUNTIES UNTIL 345 AM EDT...

At 313 AM EDT, radar indicated a strong thunderstorm near Brookville,
moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Batesville, Brookville, Bright, Oldenburg, Blooming Grove, Metamora,
St. Leon, Laurel, Scipio, Cedar Grove, Mount Carmel, Mounds State
Recreation Area, Interstate 74 at US Route 52, Rockdale, Mixersville,
Sharptown, Peppertown, New Trenton and Saint Peter.

This includes I-74 in Indiana between mile markers 147 and 149, and
between mile markers 159 and 170.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3952 8522 3950 8482 3944 8481 3926 8483
      3931 8526
TIME...MOT...LOC 0713Z 279DEG 17KT 3943 8514
Special weather statement, Jun 13, 6:19 AM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
619 AM EDT TUE JUN 13 2017

OHZ073-131045-
Ross OH-
619 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS COUNTY UNTIL
645 AM EDT...

At 619 AM EDT, radar indicated a strong thunderstorm near
Chillicothe, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Chillicothe, Londonderry, Massieville, Mooresville, Scioto Trail
State Park and Richmond Dale.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3917 8277 3919 8299 3941 8298 3938 8275
TIME...MOT...LOC 1019Z 281DEG 17KT 3933 8287
Special weather statement, Jun 13, 6:22 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
622 AM EDT TUE JUN 13 2017

OHZ065-074-131045-
Fairfield OH-Hocking OH-
622 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAIRFIELD AND NORTH
CENTRAL HOCKING COUNTIES UNTIL 645 AM EDT...

At 622 AM EDT, radar indicated a strong thunderstorm over Lancaster,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Sugar Grove,
Rushville, West Rushville, Fairfield County Airport, North Berne,
Hideaway Hills and Dumontville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3961 8238 3961 8264 3980 8267 3985 8247
      3984 8247 3983 8240 3975 8240 3974 8237
TIME...MOT...LOC 1022Z 262DEG 13KT 3972 8257
Special weather statement, Jun 13, 8:30 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
830 AM EDT TUE JUN 13 2017

OHZ053-054-062>064-073-131300-
Ross OH-Fayette OH-Madison OH-Pickaway OH-Clark OH-Greene OH-
830 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT FAYETTE...NORTHWESTERN
PICKAWAY...SOUTHEASTERN CLARK...EAST CENTRAL GREENE...SOUTHERN
MADISON AND NORTHWESTERN ROSS COUNTIES UNTIL 900 AM EDT...

At 830 AM EDT, radar indicated a strong thunderstorm near
Jeffersonville, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Washington Court House, Jamestown, Mount Sterling, South Charleston,
Jeffersonville, Bloomingburg, New Holland, South Solon, Midway,
Darbyville, Milledgeville, Octa, Deer Creek Lake, Chenoweth,
Interstate 71 at State Route 38, Rosemoor, Selma, Madison Mills,
Gladstone and Bookwalter.

This includes I-71 in Ohio between mile markers 62 and 86.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8381 3987 8368 3973 8308 3942 8325
TIME...MOT...LOC 1230Z 290DEG 45KT 3971 8364

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:13 AM EDTSpecial Weather StatementILNClinton32 min
Jun 13, 6:19 AM EDTSpecial Weather StatementILNRoss26 min
Jun 13, 6:22 AM EDTSpecial Weather StatementILNFairfield23 min
Jun 13, 6:51 AM EDTAreal Flood AdvisoryILNRoss84 min
Jun 13, 6:59 AM EDTFlash Flood WarningILNRoss3 hr
Jun 13, 8:05 AM EDTAreal Flood AdvisoryILNClark, Greene115 min
Jun 13, 8:30 AM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison118 min
Jun 13, 9:19 AM EDTSpecial Weather StatementILNFayette26 min
Jun 13, 9:40 AM EDTAreal Flood AdvisoryILNClinton, Fayette2 hr
Jun 13, 9:43 AM EDTAreal Flood AdvisoryILNFranklin, Licking3 hr
Jun 13, 9:47 AM EDTSpecial Weather StatementILNFayette28 min
Jun 13, 10:06 AM EDTFlash Flood WatchILNAdams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more7 hr
Jun 13, 10:07 AM EDTSpecial Weather StatementILNHighland23 min
Jun 13, 10:12 AM EDTAreal Flood AdvisoryILNHocking2 hr
Jun 13, 10:12 AM EDTSpecial Weather StatementILNFranklin48 min
Jun 13, 10:20 AM EDTAreal Flood AdvisoryILNFayette, Highland115 min
Jun 13, 10:26 AM EDTFlash Flood WarningILNHocking3 hr
Jun 13, 10:26 AM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jun 13, 10:30 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 13, 10:37 AM EDTSpecial Weather StatementILNHighland38 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNHighland52 min
Jun 13, 11:08 AM EDTSpecial Weather StatementILNHamilton52 min
Jun 13, 11:30 AM EDTSpecial Weather StatementILNHighland45 min
Jun 13, 11:44 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Jun 13, 11:48 AM EDTSpecial Weather StatementILNClermont42 min
Jun 13, 12:19 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren26 min
Jun 13, 12:23 PM EDTSpecial Weather StatementILNClermont37 min
Jun 13, 12:29 PM EDTSpecial Weather StatementILNClermont31 min
Jun 13, 12:42 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 13, 12:44 PM EDTSevere Thunderstorm WarningILNButler, Warren31 min
Jun 13, 12:48 PM EDTSpecial Weather StatementILNMontgomery27 min
Jun 13, 12:54 PM EDTSpecial Weather StatementILNMiami36 min
Jun 13, 12:59 PM EDTSpecial Weather StatementILNClinton31 min
Jun 13, 1:06 PM EDTSpecial Weather StatementILNMontgomery24 min
Jun 13, 1:09 PM EDTSpecial Weather StatementILNWarren21 min
Jun 13, 1:12 PM EDTSpecial Weather StatementILNBrown33 min
Jun 13, 1:15 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 13, 1:18 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Warren117 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryILNMiami, Montgomery115 min
Jun 13, 1:26 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery34 min
Jun 13, 1:33 PM EDTAreal Flood AdvisoryILNClermont117 min
Jun 13, 1:43 PM EDTAreal Flood AdvisoryILNBrown2 hr
Jun 13, 1:43 PM EDTSpecial Weather StatementILNGreene32 min
Jun 13, 1:43 PM EDTSevere Thunderstorm WarningILNClinton21 min
Jun 13, 1:51 PM EDTSpecial Weather StatementILNChampaign24 min
Jun 13, 1:53 PM EDTSpecial Weather StatementILNBrown37 min
Jun 13, 1:54 PM EDTSpecial Weather StatementILNBrown36 min
Jun 13, 1:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 13, 2:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami30 min
Jun 13, 2:03 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami117 min
Jun 13, 2:15 PM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 2:39 PM EDTSpecial Weather StatementILNUnion21 min
Jun 13, 3:08 PM EDTSpecial Weather StatementILNUnion22 min
Jun 13, 4:11 PM EDTSpecial Weather StatementILNLicking19 min
Jun 13, 6:13 PM EDTSevere Thunderstorm WarningILNHardin47 min
Jun 13, 6:42 PM EDTSpecial Weather StatementILNMercer33 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union49 min
Jun 13, 6:58 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jun 13, 7:02 PM EDTSpecial Weather StatementILNShelby28 min
Jun 13, 7:04 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer41 min
Jun 13, 7:22 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby113 min
Jun 13, 7:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby35 min
Jun 13, 7:30 PM EDTSpecial Weather StatementILNLogan30 min
Jun 13, 7:41 PM EDTFlash Flood WarningILNHardin2 hr
Jun 13, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Jun 13, 7:57 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby48 min

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.